MAUDE Adverse Event Report: BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS

BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS
Catalog Number 38183314
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 10/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.E1.All demographic information on the regulatory document states "confidential".
 
Event or Problem Description
It was reported that a 20g venous catheter malfunctioned, opening in the patient's vein and failing to activate the safety device.
 
Additional Manufacturer Narrative
Additional information: (e) initial reporter details.Investigation results: in addition to the fact that no records were found during the analysis of the batch history and non-compliance records, there is no evidence that could lead to this complaint, we did not receive samples/photos to analyze this complaint, and it is not possible to confirm this complaint.Based on the results of the investigation, to date a root cause has not been determined for this complaint.A probable root cause may also be related to damage to the cylinder, caused by a possible pressure variation or a failure in the sensor reading at station 5.52.4 (barrel positioning station).This damage may lead to incomplete needle activation and/or may be associated with a failure in the uv adhesive application process, resulting in the adhesive being applied on the button instead of on the component hub.However, for a detailed analysis, the presence of the physical sample would be necessary.The defects will be monitored during quality trend analysis (qda) meetings.
 
Event or Problem Description
No additional information.

Brand Name
INSYTE AUTOGUARD
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
BR 
Manufacturer (Section G)
BECTON DICKINSON IND. CIRURGICAS LTDA
550 rua cyro correia pereira
curitiba 81460
BR   81460
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23799443
Report Number9610048-2025-00183
Device Sequence Number5093371
Product Code FOZ
UDI-Device Identifier00382903818334
UDI-Public(01)00382903818334
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number38183314
Device Lot Number5066394
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer01/08/2025
Initial Report FDA Received Date12/14/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown